Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 6, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 29, 2011, 2:41 AM PST. It took effect at Jan 29, 2011, 12:00 PM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2011, 2:41 AM PST (10:41 UTC)
- In effect from
- Jan 29, 2011, 12:00 PM PST
- Expired
- Jan 31, 2011, 12:00 AM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
535 WHUS76 KEKA 291041 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PST SAT JAN 29 2011 PZZ470-291845- /O.NEW.KEKA.SC.Y.0006.110129T2000Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 241 AM PST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST SUNDAY NIGHT. * WINDS: S 15 KT THIS MORNING RISING TO 25 KT THIS AFTERNOON...AND THEN 20 KT TONIGHT. * WAVES: 7-9 FT TODAY...AND THEN BUILDING TO 17-18 FT TONIGHT THROUGH SUNDAY MORNING AS LARGE WEST SWELL SPREADS INTO THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-475-291845- /O.NEW.KEKA.SC.Y.0006.110130T0800Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 AM PST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST SUNDAY NIGHT. * WINDS: SOUTH 10-20 KT TODAY THROUGH TONIGHT. * WAVES: 6-9 FT TODAY...AND THEN BUILDING TO 16-18 FT TONIGHT THROUGH SUNDAY MORNING AS LARGE WEST SWELL SPREADS INTO THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
541 WHUS76 KEKA 291737 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 937 AM PST SAT JAN 29 2011 PZZ470-300145- /O.CON.KEKA.SC.Y.0006.110129T2000Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 937 AM PST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT. * WINDS: S 15 KT THIS MORNING RISING TO 25 KT THIS AFTERNOON... AND THEN 20 KT TONIGHT. * WAVES: 7-9 FT AT 12 SECONDS TODAY. ANOTHER LONG PERIOD W SWELL WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH SUNDAY MORNING. COMBINED SEAS WILL RISE TO 17 TO 18 FT EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-475-300145- /O.CON.KEKA.SC.Y.0006.110130T0800Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 937 AM PST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST SUNDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST SUNDAY NIGHT. * WINDS: SOUTH 10-20 KT TODAY THROUGH TONIGHT. * WAVES: 6-9 FT AT 12 SECONDS TODAY. ANOTHER LONG PERIOD W SWELL WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH SUNDAY MORNING. COMBINED SEAS WILL RISE TO 17 TO 18 FT EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
446 WHUS76 KEKA 292212 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 PM PST SAT JAN 29 2011 PZZ450-455-475-300615- /O.EXT.KEKA.SC.Y.0006.110130T0500Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 PM PST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT PST SUNDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT PST SUNDAY NIGHT. * WINDS: SOUTH 10-20 KT INCREASING TO 15 TO 25 KT TONIGHT. * WAVES: 6-9 FT AT 12 SECONDS THIS EVENING. ANOTHER LONG PERIOD W SWELL WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH SUNDAY MORNING. COMBINED SEAS WILL RISE TO 16 TO 18 FT EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-300615- /O.CON.KEKA.SC.Y.0006.000000T0000Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 212 PM PST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT. * WINDS: S 15 TO 25 KT THIS EVENING... AND THEN 10 TO 20 KT AFTER MIDNIGHT. * WAVES: 7-9 FT AT 12 SECONDS THIS EVENING. ANOTHER LONG PERIOD W SWELL WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH SUNDAY MORNING. COMBINED SEAS WILL RISE TO 16 TO 18 FT EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
171 WHUS76 KEKA 300424 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 824 PM PST SAT JAN 29 2011 PZZ450-455-475-301230- /O.CON.KEKA.SC.Y.0006.110130T0500Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 824 PM PST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT. * WINDS: SOUTH 10 TO 20 KT INCREASING TO 15 TO 25 KT TONIGHT. * WAVES: 6 TO 9 FT AT 12 SECONDS THIS EVENING. ANOTHER LONG PERIOD W SWELL WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH SUNDAY MORNING. COMBINED SEAS WILL RISE TO 16 TO 18 FT EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-301230- /O.CON.KEKA.SC.Y.0006.000000T0000Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 824 PM PST SAT JAN 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT. * WINDS: S 15 TO 25 KT THIS EVENING...AND THEN 10 TO 20 KT AFTER MIDNIGHT. * WAVES: 7 TO 9 FT AT 12 SECONDS THIS EVENING. ANOTHER LONG PERIOD W SWELL WILL BUILD INTO THE WATERS LATE TONIGHT THROUGH SUNDAY MORNING. COMBINED SEAS WILL RISE TO 16 TO 18 FT EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
271 WHUS76 KEKA 301002 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 202 AM PST SUN JAN 30 2011 PZZ450-455-470-475-301815- /O.CON.KEKA.SC.Y.0006.000000T0000Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 202 AM PST SUN JAN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WINDS: E 5-15 KT BECOMING NW 10-15 KT THIS AFTERNOON AND EVENING. * WAVES: SEAS 15-17 FT WITH A DOMINANT PERIOD OF 17 SECONDS IN WEST SWELL...SUBSIDING TO 10-13 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
697 WHUS76 KEKA 301738 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 938 AM PST SUN JAN 30 2011 PZZ450-455-470-475-310145- /O.CON.KEKA.SC.Y.0006.000000T0000Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 938 AM PST SUN JAN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WINDS: E 5-15 KT BECOMING NW 10-15 KT THIS AFTERNOON AND EVENING. * WAVES: SEAS 15-17 FT WITH A DOMINANT PERIOD OF 17 SECONDS IN WEST SWELL...SUBSIDING TO 10-13 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
504 WHUS76 KEKA 302230 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PST SUN JAN 30 2011 PZZ450-455-470-475-310800- /O.CON.KEKA.SC.Y.0006.000000T0000Z-110131T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PST SUN JAN 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WINDS: E 5-15 KT BECOMING NW 10-15 KT THIS AFTERNOON AND EVENING. * WAVES: SEAS 15-17 FT WITH A DOMINANT PERIOD OF 17 SECONDS IN WEST SWELL...SUBSIDING TO 10-13 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 2:24 PM PST, 12 hours 17 minutes earlier.
Area forecast discussion, Jan 28, 2:24 PM PST, 12 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 224 PM PST FRI JAN 28 2011 .SYNOPSIS...A WEAK LOW WILL BRING RAIN AND SNOW SATURDAY AFTERNOON INTO SATURDAY NIGHT. && .DISCUSSION...A SYSTEM THAT WILL AFFECT THE AREA THIS WEEKEND WILL COME IN TWO SEPARATE PIECES BEFORE RIDGING AND TRANQUIL WX BUILD BACK IN FOR THE EXTENDED. MAIN CONCERN IN THE NEAR TERM IS SNOW LEVELS...WHICH LOOK TO FALL AS LOW AS 3500 FEET DURING THE BULK OF THE PRECIP BEFORE FALLING TO 3KFT OR SLIGHTLY LOWER AS PRECIP EXITS THE AREA. MARINE LAYER QUICKLY ERODED THIS MORNING AS A MOISTURE BOUNDARY MOVED ONSHORE FROM THE WEST GIVING WAY TO MOSTLY SUNNY WX UNDER INCREASING MID/HIGH CLOUDS AHEAD OF THE APPROACHING SYSTEM. GFS/NAM ARE IN GOOD AGREEMENT ON THE MAJOR FEATURES...WITH THE INITIAL FRONT STILL EXPECTED TO BRING A FEW HOURS OF RAIN TO THE COAST TOMORROW AFTERNOON AND INTO THE EVENING. SNOW LEVELS WILL FALL BEHIND THE FRONT AND UNDERNEATH THE COLD UPPER LOW...THOUGH IT IS WORTH NOTING THAT THE MODELS HAVE NOW TRENDED SLIGHTLY WARMER FOR EACH OF THE LAST 3 RUNS. ATTM...LOOKS LIKE SNOW LEVELS WILL FALL TO NEAR 3500 FT AS PRECIP BEGINS TO WIND DOWN...BUT ACCUMULATIONS SHOULD BE MAINLY LIMITED TO ABOUT 2-4 INCHES ABOVE 4000 FT. AS 18Z SUITE COMES IN...UPPER LEVEL ENERGY LOOKS A BIT MORE CONSOLIDATED...RESULTING IN A MORE WELL DEVELOPED SFC LOW AND GREATER PRECIP COVERAGE ASSOCIATED WITH THE MAIN UPPER LOW. RIDGING WILL BUILD IN FOR THE EXTENDED...THOUGH FAIRLY STRONG CAA FROM UPPER LOW OVER THE GREAT BASIN WILL RESULT IN COOLER TEMPS OVERALL... ESPECIALLY TUESDAY AND WEDNESDAY. BEYOND THE FCST PERIOD...MODELS CONTINUE SUGGESTING REDEVELOPMENT OF THE CLIMATOLOGICALLY FAVORED REX BLOCK OVER THE CENTRAL PAC. A BREAKDOWN OF THE WEST COAST RIDGE THAT DOMINATED THE WX THRU JAN AND THE FIRST 10 DAYS OR SO OF FEB IS VERY LIKELY TO FOLLOW. CLARK && .AVIATION...THE MARINE STRATUS LAYER HAS ERODED ACROSS MUCH OF THE COASTAL AREAS THIS AFTERNOON...BUT IS EXPECTED TO REFORM DURING THE EVENING AND MAKE A PUSH FURTHER INLAND THROUGH HUMBOLDT AND DEL NORTE COUNTIES. MVFR CIGS WILL FALL TO LOCALLY TO IFR NEAR THE COAST WITH PATCHY MVFR VSBY. STRATUS LAYER IS EXPECTED TO MAKE A PUSH INLAND THROUGH COASTAL MENDOCINO AND MAY SEE MVFR CIGS IN THE UKIAH VALLEY EARLY SAT MORNING. CMS && .MARINE...MAINLY LIGHT SOUTHERLY FLOW WILL INCREASE LATE TONIGHT INTO SATURDAY AS A FRONTAL SYSTEM APPROACHES THE WATERS. THE ATTENDANT LOW WILL MOVE SOUTH ACROSS THE WATERS SATURDAY NIGHT INTO EARLY SUNDAY...WITH NORTHERLY FLOW DEVELOPING IN ITS WAKE. THE N WINDS WILL INCREASE THROUGH MONDAY AS HIGH PRESSURE BUILDS OVER THE WATERS...AND LOW PRESSURE CONTINUES ALONG THE COAST. SWELL WILL BEGIN TO RAMP UP AGAIN SATURDAY NIGHT...WITH A LONG PERIOD WNW SWELL BUILDING FROM 2 FT AT 19 SECONDS TO 5 FT AT 17 SECONDS BY AROUND SUNRISE. MEANWHILE A W SWELL OF 7 FT AT 12 SECONDS WILL REMAIN IN THE WATERS...AND THE TWO WILL BECOME INDISTINGUISHABLE BY SATURDAY AFTERNOON AS SIGNIFICANT WAVE HEIGHT BUILDS TO 13 FT AT 15 SECONDS. CMS && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 28, 5:04 AM PST, 21 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 504 AM PST FRI JAN 28 2011 CAZ001-002-076-291315- REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 504 AM PST FRI JAN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-291315- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 504 AM PST FRI JAN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A DISTURBANCE MOVING ACROSS THE REGION WILL BRING HIGHER ELEVATION SNOW LATE SATURDAY INTO EARLY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:31 AM PST | High Surf Advisory | EKA | 32 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.